RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1983, Volume 47, Issue 5, Pages 1091–1113 (Mi izv1437)  

This article is cited in 1 scientific paper (total in 1 paper)

An estimate of the variation of a normal parameter of a chain on a pseudoconvex surface

N. G. Kruzhilin


Abstract: On a strictly pseudoconvex hypersurface in a complex manifold, there exists a biholomorphically invariant family of curves called the chains. On each chain one can pick out a certain family of parametrizations called the normal parametrizations. In this paper it is shown that, if the angle between a chain and the complex tangent space to the hypersurface is not separated from zero, then the interval of variation of any normal parameter on the chain is unbounded.
Bibliography: 6 titles.

Full text: PDF file (1968 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1984, 23:2, 367–389

Bibliographic databases:

UDC: 517.5
MSC: Primary 32F25; Secondary 32D15
Received: 12.04.1983

Citation: N. G. Kruzhilin, “An estimate of the variation of a normal parameter of a chain on a pseudoconvex surface”, Izv. Akad. Nauk SSSR Ser. Mat., 47:5 (1983), 1091–1113; Math. USSR-Izv., 23:2 (1984), 367–389

Citation in format AMSBIB
\Bibitem{Kru83}
\by N.~G.~Kruzhilin
\paper An estimate of the variation of a~normal parameter of a~chain on a~pseudoconvex surface
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1983
\vol 47
\issue 5
\pages 1091--1113
\mathnet{http://mi.mathnet.ru/izv1437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=718417}
\zmath{https://zbmath.org/?q=an:0579.32033}
\transl
\jour Math. USSR-Izv.
\yr 1984
\vol 23
\issue 2
\pages 367--389
\crossref{https://doi.org/10.1070/IM1984v023n02ABEH001775}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983AAQ4500007}


Linking options:
  • http://mi.mathnet.ru/eng/izv1437
  • http://mi.mathnet.ru/eng/izv/v47/i5/p1091

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vitushkin, “Real-analytic hypersurfaces in complex manifolds”, Russian Math. Surveys, 40:2 (1985), 1–35  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:129
    Full text:43
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019